McKay correspondence for semisimple Hopf actions on regular graded algebras. II

Kenneth Chan, Ellen Kirkman, Chelsea Walton, James J. Zhang

Research output: Contribution to journalArticle

Abstract

We continue our study of the McKay Correspondence for grading preserving actions of semisimple Hopf algebras H on (noncommutative) Artin–Schelter regular algebras A. Here, we establish correspondences between module categories over A H , over A#H, and over End A H .A/. We also study homological properties of (endomorphism rings of) maximal Cohen–Macaulay modules over A H .

Original languageEnglish (US)
Pages (from-to)87-114
Number of pages28
JournalJournal of Noncommutative Geometry
Volume13
Issue number1
DOIs
StatePublished - Jan 1 2019
Externally publishedYes

Keywords

  • Artin–Schelter regular algebra
  • Cohen–Macaulay property
  • Gabriel quiver
  • Hopf algebra action
  • McKay correspondence

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Mathematical Physics
  • Geometry and Topology

Fingerprint Dive into the research topics of 'McKay correspondence for semisimple Hopf actions on regular graded algebras. II'. Together they form a unique fingerprint.

  • Cite this